Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child had strep throat. Took medicines. Having itchy rashes all over body. What could this be?

My son 8yr had strep throat about a week an half ago, he is done with all his medication and now he has red bump rash all over his body they itch and it appeared in like 2-3 hours. What is this and should I bring him back in? Also same day they appeared he was at a b-day party outside all day so I m not sure what was the cause of this the throat are something he came in contact with please help thanks.
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
Hi I am Dr.kadhir, a pediatrician

Strep throat can be associated with a condition called scarlet fever it usually presents with rash( red bumps) and other symptoms are sore throat, fever > 101°F and enlarged glands in the neck. But the rash appears during the fever and settles down after 4 to 5 days of fever. It never appears after the fever or sore throat settles.
Other possibility is drug induced rash , but as you have mentioned he is not on any drugs now.
so i can assure you that this rash is neither due to the strep throat nor due to drugs.
It could be a part of new infection either viral or bacterial or an insect bite allergy. The best treatment could be treating the symptoms. It is important that you meet your pediatrician so that he can look at the rash and decide on the treatment.
Thank you for your consultation in health care magic .
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor